Generalized perfect numbers.

Bege, Antal; Fogarasi, Kinga

Acta Universitatis Sapientiae. Mathematica (2009)

  • Volume: 1, Issue: 1, page 73-82
  • ISSN: 1844-6094

How to cite


Bege, Antal, and Fogarasi, Kinga. "Generalized perfect numbers.." Acta Universitatis Sapientiae. Mathematica 1.1 (2009): 73-82. <>.

author = {Bege, Antal, Fogarasi, Kinga},
journal = {Acta Universitatis Sapientiae. Mathematica},
keywords = {perfect number; superperfect number; -hyperperfect number; -hyperperfect number},
language = {eng},
number = {1},
pages = {73-82},
publisher = {Sapientia Hungarian University of Transylvania; Scientia Publishing House},
title = {Generalized perfect numbers.},
url = {},
volume = {1},
year = {2009},

AU - Bege, Antal
AU - Fogarasi, Kinga
TI - Generalized perfect numbers.
JO - Acta Universitatis Sapientiae. Mathematica
PY - 2009
PB - Sapientia Hungarian University of Transylvania; Scientia Publishing House
VL - 1
IS - 1
SP - 73
EP - 82
LA - eng
KW - perfect number; superperfect number; -hyperperfect number; -hyperperfect number
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.